Posted by: Anon | 2009-09-04

Safety of medications during exercise

Dear expert. I am starting 4 Librax, 1 Angised anally and 10mg of Trepiline daily for chronic proctalgia fugax. However I was on the verge of starting to train for marathon events when all my plans were squashed by the arrival of this pathetic illness. Currently I cant train due to the pain, (also had anal dilatation 5 weeks ago). Should the meds work for the pain, is it safe exercising on that level with these drugs in my system? Thanx in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Librax and trepiline may cause dizziness, lightheadedness, or fainting with strenuous exercise. Some of your meds may also make you sweat less, causing you to be more likely to develop a severe condition caused by becoming overheated (heatstroke). Use caution in hot temperatures and during strenuous exercise.

I'd suggest starting slow, seeing how these meds affect you.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.